# SDR AALA20130714010

- Difficulty date: July 14, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 71,154 hours, 35,715 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ENGINE OIL FILTER CLOG LIGHT ILLUMINATED.  ACCOMPLISHED QRH PROCEDURE & LIGHT STAYED ON FOR FIVE MINUTES AT IDLE THRUST THEN EXTINGUISHED.  REPLACED DIFFERENTIAL PRESSURE SWITCH.  SYSTEM GROUND CHECKED NORMAL.
